MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 8X18IN 1 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 8X18IN 1 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J741D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d4.Lot: thmjpa d4.Expiration date: 6/30/2028 d4.Device manufacture date: 7/19/2023 d4.Primary udi number: (b)(4).D4.Lot: uamjuu d4.Expiration date: 12/31/2028 d4.Device manufacture date: 1/18/2024 d4.Primary udi number: (b)(4).H6 component code: g07002 - device not returned.Additional information provided: happened six packs in a row.Lot number: thmjpa, tkmkmr, uamjuu; unknown lot, this is the correct lot number.Additional information has been requested and received.Attempts to obtain the device have been made.Please clarify the lot number: lot number; thmjpa, tkmkmr, uamjuu; the numbers are possible numbers and it could not be determined which is the correct number.Please perform and document the follow up attempt for product return.The device has been received at sukagawa and will be shipped.Please check rmao.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Please clarify, lot number tkmkmr corresponds to the product code j557g the reported impacted product is j741d.H3 evaluation the product was returned to ethicon for evaluation.(b)(4) that belongs to product code.(b)(4).During the visual inspection of the needles, the swage and attachment area were noted as expected.The barrel hole of the needles was examined under magnification, and no suture remnant was found.In addition, the sutures were not returned for evaluation to determine the assignable cause.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.No conclusion could be reached as to what caused the reported complaint.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a underwent a caesarean section surgery on (b)(6) 2024 and suture was used.During interrupted suture, the suture was detached from the needle easily.It was used on myometrium.It was a control release needle.Further details are not provided.There were no adverse consequences to the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 11/26/2024.Additional information was requested, the following was obtained: lot number tkmkmr corresponds to the product code j557g.The reported impacted product for this pi s j741d.The lot number is estimated, and the other assumed numbers are thmjpa and uamjuu.Additional information: d4, h4 - the actual device lot number associated with this event is not known.The possible lot numbers are reported as follows: batch thmjpa; batch uamjuu.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 8X18IN 1 S/A CT-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20562119
Report Number2210968-2024-11219
Device Sequence Number19611475
Product Code GAM
UDI-Device Identifier10705031042650
UDI-Public10705031042650
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ741D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown